| Model Number |
BEA28-80/I20-40 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Codes |
Aneurysm (1708); Clinical Endoleak (4843)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.H3 other text : device remains implanted.
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2019, with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.It was reported on (b)(6) 2024, that routine follow-up computed tomography scan identified aneurysm enlargement and a possible type ib endoleak.Reintervention is scheduled for (b)(6) 2024.The patient is stable.
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2019, with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.It was reported on (b)(6) 2024, that routine follow-up computed tomography scan identified aneurysm enlargement and a possible type ib endoleak.Reintervention is scheduled for (b)(6) 2024.The patient is stable.Reintervention was completed on (b)(6) 2024 with the implant of an afx limb stent graft and an ovation ix extender.Reportedly, the possible type ib endoleak was not seen at reintervention; however, the physician elected to extend the limb.The patient was fine post-reintervention.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the aneurysm enlargement and type ib endoleak complaints are unconfirmed.The additional endovascular complaint is confirmed.This is moderately consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was reported as being fine postsecondary intervention.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: b2: outcomes attributed to ae ¿ updated, b5: describe event or problem - additional, g3: awareness date ¿ updated, h6: health effect - impact code - remove code 4614, h6: investigation finding codes - remove code 3233, h6: investigation conclusion codes - remove code 11.